# SDR USAAF99030

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11280
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Passenger Doorwa
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND EMERGENCY LIGHTS INOPERATIVE ABOVE  MAIN ENTRY AND FORWARD SERVICE DOORS.  MAINTENANCE REPLACED THE BATTERY PACK.  (X)
